Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Antihistamines; is it just me or?

Posted by morganator on August 15, 2009, at 20:29:33

In reply to Re: Antihistamines; is it just me or?, posted by qbsbrown on August 12, 2009, at 12:01:17

The brand name is Atarax or Vistaril. Sounds like you are having success with the ones you have tried so maybe you don't need a script for this.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:morganator thread:906673